# SDR AALA201910029020

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 17,767 hours, 4,922 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367411400000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ETOPS CARGO COMPARTMENTS CHECK FOUND SPONGY FLOOR PANELS 151QF, 151MF, 151QG AFT CARGO. MAINTENANCE REPLACED 151QF (SEE AALA201910029018), 151MF, 151QG FLOOR PANELS PER AMM 53-42-14.
